People that know me on here know that I take dexmethylphdate a word that I cant even say for my adhd the ptsd. I get headahes everyday and the first 2 hours of taking this sucks. I fill bad at first but after that the meds work good for me. I dont know if it is better to not take it or to take the meds little by little but if I wait to long I will be up at night. And I take other meds also. and on top of all this I have a hard time buying this med. Walmart does not have it anymore and 4 other places dont have it. Only one HEB has it sometimes but they have to order it. and that HEB is not even in my town. The one in by town will not order it for me. That is amazing wow.
I take Adderall and it can be very hard to get hold of at times. The companies that make the ADHD drugs seems to limit the amount of pills they make. I find I get a headache when Mine wears off as I take it when I wake up. It will keep you awake at night if you take it too late.
I used to take medication for my ADD, and it always made me feel horrible. I would throw up every morning, get migraines and not sleep. Honestly I would ween yourself off of meds. I did and while for the first month it was hard to adapt to not being able to focus as well, but just learn what you need to do to adapt. For me, I have to set a timer for a set amount of time that I will work, turn on a non-lyrical pandora station and allow myself to hyper focus on a task. Medication for ADD/ADHD, is not in my opinion for anyone. The side effects are not worth it, and on most pamphlets that come with the prescription it says that it is unknown how the medication works. That's a bit iffy in my opinion.
If you initially experience a headache after taking this medication 'DEXMETHYLPHADATE' (is it spelled correctly?) the dosage might be too high for your body.
I would recommend contacting your physician and informing him/her of your problems and perhaps try another medication.
Madhup Joshi, MD
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am curious about young kids and taking lithium, my son is 11 and is on serequal. would lithium wo?
Posted 12 Jan 2010 • 3 answers
Posted 28 Jul 2010 • 3 answers
Posted 24 Dec 2010 • 1 answer
Posted 16 May 2011 • 2 answers
Posted 10 Dec 2012 • 3 answers